Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Young Moms Young Moms

Has anyone else had problems??

Posted by on Nov. 18, 2012 at 9:05 AM
  • 8 Replies
I've been on the depo shot for about two week and I have had nothing but problems. Since the day after I got it I've had a really bad headache which causes me to be dizzy I've been moody. A few days ago I started to feel like I'm going to threw up all the time. Yesterday I started getting relly bad stomach pains. How's anybody else had these significants with the depo shot?? Do they go away or should I just switch birthcontrol?? What are some good birthcontrol that aren't pills?
by on Nov. 18, 2012 at 9:05 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
WithHope
by on Nov. 18, 2012 at 9:13 AM
I had no medical problems with it, but I also ended up pregnant with my oldest while on it.
Posted on the NEW CafeMom Mobile
cemcnair
by Courtney on Nov. 18, 2012 at 9:15 AM
I've heard nothing good about it! Hugs!
Posted on the NEW CafeMom Mobile
Nicki1995
by on Nov. 18, 2012 at 9:25 AM
Im on the pill, but my friend is on the shot and she has bad abdominal pains, spotting between shots (a month or more), pregnancy symptoms, and this past month it looked and sounded like she was pregnant but miscarried. The only birth control i will take is the pill and iv done great with that
Posted on CafeMom Mobile
JoaquinsMommie
by on Nov. 18, 2012 at 1:35 PM

Yes I Have Had Stomach Pains And Head Aches But I Have To Deal With Them Because I HATE PILLS The Thought Of Me Taking Pills Just Make Me Want To Throw UP, But You Been On It For Two Weeks Just Give It Some Time I Been On Depo For 10 Months And Im Just Fine

rnchelle93
by on Nov. 18, 2012 at 2:40 PM

I've never been on any kind of birth control, but I've only heard bad things about the shot. 

astrong5
by on Nov. 18, 2012 at 6:35 PM

I have had those problems before when on the depo! The depo is a highly effective birth control but it is also very harsh to your body.. I had to get off the depo because it made me sick and moody all the time. Plus long usage of the depo causes bad calcium deficiency and bone density loss... I don't know about you but I wouldn't want all those side effects in my bc!

StrawberryCool
by on Nov. 18, 2012 at 6:37 PM
Excatly why I tell people not to do the depo.
Posted on the NEW CafeMom Mobile
AubreeGrace17
by Aubree on Nov. 18, 2012 at 7:34 PM

The depo is a pretty bad form of birth control. Have you thought about a more permanent method? Like an IUD or implant?

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)